# SDR CA980707008

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 324485315
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 6,294 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 ENGINE HAD A TORQUE SURGE ON TAKEOFF. ENGINE WIRING HARNESS WAS INSPECTED AND FOUND A-C PIN OPEN AT P10. PI N CLEANED.  ENGINE EEC REPLACED, WING ROOT CANNON PLUGS CLEANED.  HYDRO MECHANICAL UNIT (HMU) AND FUEL PUMP REPLACED.  ENGINE GROUND RUN SERVICEABLE.  PART TC:  10,147.
